# SDR CA110307004

- Difficulty date: March 1, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Lakeac 250LAKE
- Aircraft time: 1,665 hours
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE3YR1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 216119
- Condition: Cracked
- Location: Fuselage
- Part time: 1,600 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONE INCH CRACK IS LOCATED ON BEAM ASSY LOCATED ON AFT SIDE OF LT WHEEL WELL AREA.
